MAUDE Adverse Event Report: Precision Spine, Inc Reform Ti CT Modular MIS Pedicle Screw System; Lock Screw

Precision Spine, Inc Reform Ti CT Modular MIS Pedicle Screw System; Lock Screw
Model Number 64-LS-0100
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Reform Ti CT Modular MIS Pedicle Screw System
Common Device Name
Lock Screw
Manufacturer (Section D)
Precision Spine, Inc
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
Precision Spine, Inc
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
+1(601)420-4244
MDR Report Key50091951
Report Number3005739886-2026-00032
Device Sequence Number9816525
Product Code NKB
UDI-Device Identifier00840019942768
UDI-Public(01)00840019942768(11)250422(10)51754PS
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K150856
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64-LS-0100
Device Catalogue Number64-LS-0100
Device Lot Number51754PS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown